# SDR WRNA200300010

- Difficulty date: May 21, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- Engine: Rroyce RB21122B02
- Engine time: 38,367 hours, 13,734 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Activation
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

AFTER TAKE OFF AND DURING CLIMB OUT A FULL FIRE INDICATION ON NR 3 ENGINE. LOOP A & B ON, FIRE HANDLE ON, FIREBELL ON. ENGINE WAS SHUTDOWN, FIRE INDICATION OFF IMMEDIATLY AFTER ENGINE SHUTDOWN. FIRE BOTTLES NOT FIRED. FUEL DUMPED (APPROX. 8800 GALLONS) AIRCRAFT RETURNED TO FIELD, LANDED NORMAL.  INSPECTED ALL PYLON DUCTS AND CAMPS. RETORQUED ALL CONNECTIONS DUE TO RESCENT ENGINE CHANGE PER 36-12-00. RAN ENGINE TO 1.20 IEPR, 45 PSI DUCT PRESSURE, NO FIRE WARNING FAULTS NOTED. AIRCRAFT RETURNED TO SERVICE.
